Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 28, 2023, 7:39 PM EDT for Martin County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2023, 7:39 PM EDT (23:39 UTC)
- Expired
- Apr 28, 2023, 8:00 PM EDT
- In force
- 21 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Martin County, FL
The radar
The Melbourne radar (KMLB), 129 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1775 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
522
WUUS52 KMLB 282339
SVRMLB
FLC085-290000-
/O.NEW.KMLB.SV.W.0045.230428T2339Z-230429T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
739 PM EDT Fri Apr 28 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Eastern Martin County in east central Florida...
* Until 800 PM EDT.
* At 739 PM EDT, a severe thunderstorm was located near Port Salerno,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jupiter, Stuart, Tequesta, Jupiter Island and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
2696 8032 2710 8040 2724 8015 2719 8013
2703 8008
TIME...MOT...LOC 2339Z 249DEG 30KT 2710 8022
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley1 follow-up statement
507
WWUS52 KMLB 282353
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
753 PM EDT Fri Apr 28 2023
FLC085-290003-
/O.EXP.KMLB.SV.W.0045.000000T0000Z-230429T0000Z/
Martin FL-
753 PM EDT Fri Apr 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY WILL
EXPIRE AT 800 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
2696 8032 2710 8040 2724 8015 2719 8013
2703 8008
TIME...MOT...LOC 2353Z 249DEG 30KT 2714 8011
$$
HaleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:29 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 28, 4:29 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 429 PM EDT Fri Apr 28 2023 ...New MARINE, AVIATION... .DISCUSSION... Current-Tonight... Cloudy conditions from the storms over the Gulf of Mexico earlier today has resulted in delayed/suppressed convection this afternoon, especially across the interior. The east coast sea breeze is trying to form, but it remains just offshore as of 3 PM. Isolated to scattered showers and isolated lightning storms have formed just off the coast of the Treasure Coast this afternoon, and remain over the Atlantic waters as it shifts farther offshore. There is some uncertainty with convection for the remaining part of the afternoon and into this evening. If the sea breeze can push onshore, than the ample low level moisture (PW values ranging from 1.3-1.5") will support scattered to numerous showers and isolated lightning storms into this evening, mainly along the coast. Guidance has back off quite a bit on convection today, due to the cloudy conditions earlier, however, the greatest potential (PoP 50-60 percent) for showers and storms this afternoon and evening will be along the coast. Any storms that do form will be capable of producing gusty winds up to 60mph, hail up to a quarter sized, frequent lightning, and heavy down pours. A brief tornado can not be ruled out along the coast due to sea breeze interactions. Lingering shower and storm activity tonight is forecast to end around midnight, becoming mostly dry overnight. Overnight lows will be in the upper 60s to low 70s with decreasing cloud cover. Saturday... The active weather pattern continues into Saturday as a shortwave trough over TX, with an associated surface cool front, moves eastward across the Deep South. An upper level jet over the Deep South will remain in place, which will increase upper level support for thunderstorm development in the afternoon. A pre-frontal trough will push southeast across Florida through the day while short wave energy continues to move across the peninsula. This will result in two main rounds of convection in the afternoon, with scattered to numerous showers and lightning storms expected. Guidance continues to show these two rounds of convection, with the earlier round initiating along the east coast sea breeze later in the afternoon, and a squall line in association with aforementioned trough will be the second round late in the afternoon and into the evening. Strong to severe storms will be possible Saturday afternoon, with the Storm Prediction Center (SPC) having east central Florida in a "SLIGHT" risk for severe weather. Forecast soundings shows a favorable environment for stronger to severe storms, with ample instability (MUCAPE 1400-2800 J/kg), sufficient shear (sfc-3km shear 20-40 kts), 0-3km SRH as high as 200-300 m^2/s^2, cooler temperatures aloft (500mb temperatures of -10 to -12 C, and steepening lapse rates (~7-8.0 C/km). This will result in any storm forming tomorrow to be capable of producing damaging wind gusts around 60mph, hail around 1" in diameter, heavy rainfall (1-3" total), brief tornadoes, and frequent lightning strikes. Otherwise, expect increasing cloud cover through the day, with afternoon highs in the mid 80s to near 90 degrees. Sunday...A mid level low lifts northeast across the southeast U.S. coastal states on Sunday. At the surface, a "cool front" sags southward across the Florida peninsula. Numerous showers and storms will be possible on Sunday as the front moves across east central Florida, and dynamics will be in place to support a few severe storms. A tightening pressure gradient at the surface will increase SW winds to around 20-25 mph ahead of the front. Winds aloft will also increase as the pressure gradient increases between the southeastward moving trough and high pressure settled to the southwest. This will support an elevated threat for damaging winds and a chance for tornados, and the Storm Prediction Center has highlighted east central Florida in a Marginal risk. Conditions will clear from northwest to southeast on Sunday with showers moving south of Lake Okeechobee by sunset. High temperatures will be in the low 80s with mid 80s across the Treasure Coast counties. Monday-Thursday (Previous)...Much quieter weather pattern sets up behind the front as we head into the workweek. Weak high pressure will build over the area with light west to southwest flow through midweek. Guidance shows a potential dry frontal passage that may clip the area Wednesday. However, moisture will be lacking with PWAT values mainly around 0.5-1" for much of the week. Otherwise, each day will give way to mostly sunny skies with afternoon highs in the low to mid 80s Monday and the mid 80 to near 90 degrees thereafter. Lows are forecast to reach the mid 50s to mid 60s. && .MARINE... Issued at 424 PM EDT Fri Apr 28 2023 Current-Saturday... Current buoy 41009 observations show seas are 4 ft with SSW winds around 12 KT. Isolated to scattered showers have formed across the Treasure Coast this afternoon, with additional showers and storms expected into this evening if the east coast sea breeze can push onshore. Otherwise, mostly dry overnight before increasing chances of showers and storms Saturday afternoon along the east coast sea breeze and then with the squall line in association with a trough. Some storms may be strong to severe Saturday afternoon and into the evening. Southwest winds 10-15 KT through most of the period, increasing to 15 to near 20 KT late in the afternoon on Saturday. Seas 3-4ft. Sunday-Wednesday...Hazardous boating conditions on Sunday as SW winds around 25-30 kts increase seas to 4-6 ft with 7 ft across the far offshore waters. Winds will shift W/NW behind a cold front passage on Sunday and slowly diminish to around 10 kts by mid week. Seas subside to 2 ft by Tuesday before a brief swell increases seas to 4-5 ft across the offshore waters on Wednesday. A few strong lightning storms will be possible across the local waters Sunday with no mentionable precip Monday through the remainder of the period. && .AVIATION... (18Z TAFS) Issued at 424 PM EDT Fri Apr 28 2023 VFR outside of convection through the TAF period. Overall convection today has been limited due to cloudy conditions earlier today. VCSH for interior sites through around 02Z, with VCTS possible along the coast through around 02Z. Have included TEMPOs for 3SM TSRA BKN030 from TIX southward starting around 21Z and going through around 23Z. But this will depend on the sea breeze formation. Lingering convection ending around midnight and becoming mostly dry overnight. VCSH starting around 15Z with the main convection starting later in the afternoon. South to southwest winds prevail through the TAF period, with winds becoming gusty Saturday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 86 68 81 / 30 70 70 70 MCO 70 88 72 80 / 40 70 70 70 MLB 70 86 71 85 / 40 60 60 80 VRB 68 89 71 87 / 30 60 50 80 LEE 70 87 70 80 / 40 70 80 60 SFB 69 88 70 82 / 40 70 70 70 ORL 71 88 72 82 / 40 70 70 70 FPR 70 88 71 85 / 30 60 50 80 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM/AVIATION...Watson LONG TERM....Law DSS/RADAR...Sedlock/Schaper
Hazardous weather outlook, Apr 28, 11:28 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1128 AM EDT Fri Apr 28 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-290330- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1128 AM EDT Fri Apr 28 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Isolated to scattered showers and lightning storms are expected to develop over the Florida peninsula late this morning and move toward the east or southeast this afternoon and interact with the east coast sea breeze near the coast. Coverage of showers and lightning storms will increase along the coast this late afternoon becoming scattered to numerous, particularly from Cape Canaveral southward. Conditions remain favorable for a few storms to become strong to severe, containing damaging wind gusts near 60 mph, hail up to quarter- sized, frequent lightning strikes and heavy rain. Continue to remain weather aware today and ensure you have multiple ways to receive warnings. Move indoors to safety if skies begin to look threatening, or if you hear thunder. .FLOOD IMPACT... Bands of heavy rain may train or backbuild over similar areas. This will be more likely to occur near the coast and will be very localized with up to 3 inches possible in a short period of time. This would result in temporary flooding of low lying and poor drainage areas as well as urban areas. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches. Check with the local beach patrol for additional information about ocean hazards and always heed the advice of lifeguards. Swim only within sight of a lifeguard and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Storms will be capable of producing wind gusts greater than 35 knots, large hail, frequent cloud-to-water lightning, and locally higher waves on inland lakes, the Intracoastal Waterway, and nearshore Atlantic waters. .WATERSPOUT IMPACT... Storms containing brief funnel clouds or waterspouts will be possible within coastal areas, especially late this afternoon. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Potential for strong to severe storms will be present both Saturday and Sunday. The main threats will be wind gusts and hail. Ponding water will be an increasing hazard through this period, as rounds of rainfall accumulate each day. At least a moderate risk of rip currents will continue through the weekend. Hazardous boating conditions are forecast to develop on Sunday, as south to southwest winds increase 20 to 25 knots. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Law
In the hours before
Special weather statement, Apr 28, 6:02 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
602 PM EDT Fri Apr 28 2023
FLZ053-254-547-647-747-282245-
Southern Brevard Barrier Islands FL-Osceola FL-
Inland Indian River FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
602 PM EDT Fri Apr 28 2023
...A strong thunderstorm will impact portions of southeastern Brevard
and southeastern Osceola Counties through 645 PM EDT...
At 602 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Kenansville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2779 8083 2791 8100 2823 8056 2817 8055
2797 8046
TIME...MOT...LOC 2202Z 237DEG 34KT 2791 8083
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Apr 28, 6:09 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
609 PM EDT Fri Apr 28 2023
FLZ154-254-282245-
Inland Indian River FL-Coastal Indian River FL-
609 PM EDT Fri Apr 28 2023
...A strong thunderstorm will impact portions of eastern Indian River
County through 645 PM EDT...
At 608 PM EDT, Doppler radar was tracking a strong thunderstorm near
Vero Lake Estates, or near Fellsmere, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Gifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2762 8058 2770 8065 2787 8042 2766 8033
TIME...MOT...LOC 2208Z 245DEG 14KT 2768 8057
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TollefsenLocal storm report, Apr 28, 6:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
641 PM EDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
04/28/2023 M48 MPH INDIAN RIVER FL ASOS
THE ASOS AT VERO BEACH REGIONAL AIRPORT (KVRB) MEASURED
A WIND GUST OF 42KT/48MPH FROM THE WEST.
&&
EVENT NUMBER MLB2300142
HALEYSpecial weather statement, Apr 28, 6:49 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
649 PM EDT Fri Apr 28 2023
FLZ154-254-282315-
Inland Indian River FL-Coastal Indian River FL-
649 PM EDT Fri Apr 28 2023
...A strong thunderstorm will impact portions of southeastern Indian
River County through 715 PM EDT...
At 648 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pointe West, or near Vero Beach South, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vero Beach, Indian River Shores, Vero Beach South, Gifford and Winter
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2755 8032 2756 8032 2755 8033 2755 8035
2756 8036 2756 8056 2769 8058 2778 8038
2755 8028
TIME...MOT...LOC 2248Z 262DEG 26KT 2764 8048
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TollefsenSpecial weather statement, Apr 28, 7:07 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
707 PM EDT Fri Apr 28 2023
FLZ159-164-259-264-282315-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
707 PM EDT Fri Apr 28 2023
...A strong thunderstorm will impact portions of southeastern St.
Lucie and northeastern Martin Counties through 715 PM EDT...
At 707 PM EDT, Doppler radar was tracking a strong thunderstorm over
North River Shores, or over Palm City, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Saint Lucie, Walton, Stuart, Palm City and Port Salerno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2712 8038 2726 8042 2733 8019 2721 8013
2714 8011
TIME...MOT...LOC 2307Z 258DEG 26KT 2721 8030
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Apr 28, 7:35 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
735 PM EDT Fri Apr 28 2023
FLZ164-264-290000-
Inland Martin FL-Coastal Martin FL-
735 PM EDT Fri Apr 28 2023
...A strong thunderstorm will impact portions of southeastern Martin
County through 800 PM EDT...
At 735 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hobe Sound, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jupiter, Stuart, Tequesta, Jupiter Island and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
2696 8040 2696 8042 2710 8043 2720 8013
2703 8008
TIME...MOT...LOC 2335Z 257DEG 26KT 2704 8017
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TollefsenThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:03 PM EDT | Tornado Warning | MLB | Orange, Osceola | 27 min |
| Apr 27, 8:04 PM EDT | Special Weather Statement | MLB | Martin | 41 min |
| Apr 27, 8:13 PM EDT | Special Marine Warning | MLB | 47 min | |
| Apr 27, 8:39 PM EDT | Tornado Warning | MLB | Martin | 36 min |
| Apr 27, 9:12 PM EDT | Special Weather Statement | MLB | Martin | 48 min |
| Apr 27, 9:18 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Apr 27, 9:34 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 41 min |
| Apr 27, 9:54 PM EDT | Special Weather Statement | MLB | Martin | 51 min |
| Apr 27, 10:11 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 49 min |
| Apr 27, 10:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Apr 27, 10:47 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 88 min |
| Apr 27, 10:58 PM EDT | Special Marine Warning | MLB | 92 min | |
| Apr 27, 11:40 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 35 min |
| Apr 27, 11:52 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 53 min |
| Apr 28, 12:02 AM EDT | Special Marine Warning | MLB | 58 min | |
| Apr 28, 12:59 AM EDT | Special Weather Statement | MLB | Martin | 31 min |
| Apr 28, 5:00 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| Apr 28, 5:26 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 28, 5:27 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 37 min |
| Apr 28, 6:02 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Apr 28, 6:09 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Apr 28, 6:49 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Apr 28, 6:57 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 28, 7:07 PM EDT | Special Weather Statement | MLB | Martin | 8 min |
| Apr 28, 7:35 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
| Apr 28, 7:49 PM EDT | Special Marine Warning | MLB | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.